Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 202, NWS North Platte, NE

June 22, 2013Frontier County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 22, 2013, 9:37 PM CDT for Frontier County, Lincoln County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2013, 9:37 PM CDT (02:37 UTC)
Expired
Jun 22, 2013, 10:15 PM CDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Frontier County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 130 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 5:56 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3186 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
2.7
Supercell composite
28.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WUUS53 KLBF 230237
SVRLBF
NEC063-111-230315-
/O.NEW.KLBF.SV.W.0202.130623T0237Z-130623T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1015 PM CDT

* AT 932 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAYWOOD...
  AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...LAW ENFORCEMENT. QUARTER SIZE HAIL WAS REPORTED IN        
  MAYWOOD AT 935 PM CDT.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  CURTIS...MOOREFIELD...JEFFREY CANYON STATE WILDLIFE MANAGEMENT
  AREA...BRADY...HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT
  AREA AND VROMAN.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 193 AND 208.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 41 AND 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

&&

LAT...LON 4067 10078 4111 10044 4101 10022 4076 10022
      4053 10062
TIME...MOT...LOC 0236Z 229DEG 21KT 4066 10060

HAIL...1.00IN
WIND...<50MPH

$$

JACOBS
2 follow-up statements
976 
WWUS53 KLBF 230249 RRA
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CDT SAT JUN 22 2013

NEC063-111-230315-
/O.CON.KLBF.SV.W.0202.000000T0000Z-130623T0315Z/
FRONTIER NE-LINCOLN NE-
949 PM CDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINCOLN AND NORTH CENTRAL FRONTIER COUNTIES UNTIL 1015 PM CDT...

AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF 
CURTIS...AND MOVING NORTHEAST AT 25 MPH.  AN ADDITIONAL SEVERE 
THUNDERSTORM IS LOCATED NEAR JEFFREY LAKE.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
MOOREFIELD...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...BRADY
AND VROMAN.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 193 AND 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4064 10049 4072 10067 4111 10044 4101 10022
      4076 10022
TIME...MOT...LOC 0249Z 229DEG 21KT 4074 10051

HAIL...1.00IN
WIND...<50MPH

$$
658 
WWUS53 KLBF 230302
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 PM CDT SAT JUN 22 2013

NEC063-111-230311-
/O.CAN.KLBF.SV.W.0202.000000T0000Z-130623T0315Z/
FRONTIER NE-LINCOLN NE-
1002 PM CDT SAT JUN 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN AND NORTH
CENTRAL FRONTIER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.

LAT...LON 4064 10049 4072 10067 4111 10044 4101 10022
      4076 10022
TIME...MOT...LOC 0301Z 229DEG 21KT 4079 10044

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:23 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 22, 6:23 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT SAT JUN 22 2013

.SYNOPSIS...
ISSUED AT 402 PM CDT SAT JUN 22 2013

THE UPPER LEVEL TROUGH IN THE PACIFIC NORTHWEST HAS PROGRESS FURTHER
EAST...TOWARDS THE CENTRAL/NORTHERN ROCKIES...WITH THE UPPER LOW
INTO CANADA. SOUTHWEST FLOW AHEAD OF THE TROUGH CONTINUES OVER THE
HIGH PLAINS. LAST NIGHTS CONVECTION HAS PUSHED THE NEARLY STATIONARY
BOUNDARY A LITTLE FURTHER SOUTH...HOWEVER IT HAS SLOWLY RETURNED
NORTHWARD THE LAST FEW HOURS. TEMPS SOUTH OF THE BOUNDARY ARE IN THE
90S...NORTH IN THE 70S AND LOW 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 402 PM CDT SAT JUN 22 2013

ANOTHER ACTIVE NIGHT IS EXPECTED. MID LEVEL DISTURBANCE MOVING
ACROSS THE ROCKIES WILL PUSH ONTO THE HIGH PLAINS THIS
EVENING...AND WILL BE ONE OF THE FOCAL POINTS FOR THUNDERSTORMS.
THE NEARLY STATIONARY BOUNDARY WILL BE A SECOND FOCUS
POINT...ESPECIALLY WITH THE AID OF THE LL JET. MANY AREAS LAST
NIGHT SAW ANYWHERE FROM A QUARTER TO 1.50 INCHES...ALTHOUGH A FEW
LOCALIZED REPORTS OF MORE THAN 2 INCHES WERE RECEIVED. EXPECTATION
IS FOR SIMILAR RAINFALL AMOUNTS...HOWEVER IF ANY TRAINING DEVELOPS
THIS WILL HAVE TO BE WATCHED.

BY MORNING THE ACTIVITY SHOULD BE DIMINISHING AND/OR PUSHING EAST.
WILL ALSO SEE THE MORNING/AFTERNOON HIGH LEVEL SMOKE WHICH WILL
BRING FOR ANOTHER YELLOWISH TINT TO THE SUNRISE. THE BOUNDARY WILL
LIKELY BE PUSHED SOUTH AGAIN FROM THE CONVECTION. THIS WILL CREATE
SOME DIFFICULTY FOR TOMORROWS CONVECTIVE FORECAST. MEANWHILE ANOTHER
UPPER LEVEL DISTURBANCE WILL PUSH EAST. CURRENT THOUGHT IS THE
BOUNDARY WILL RETURN NORTH DURING THE AFTERNOON...HOWEVER ATMOSPHERE
WILL LIKELY REMAIN CAPPED THROUGH MID AFTERNOON.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 402 PM CDT SAT JUN 22 2013

THE FRONT DRAPED ACROSS NEBRASKA FROM NORTHEAST TO TO SOUTHWEST WILL
AGAIN BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT SUNDAY EVENING.
STORMS INITIATING OVER THE HIGHER TERRAIN WILL TRACK ALONG THE
SURFACE BOUNDARY INTO SOUTHWEST NEBRASKA. WITH CONVECTIVE POTENTIAL
ENERGY AT OR ABOVE 3000J/KG...STRONG UPDRAFTS ARE EXPECTED. LOW
LEVEL SHEAR SHOULD BE SUFFICIENT TO PRODUCE ROTATION. THE MEAN WIND
OVER THE STORM DEPTH IS LIKELY TO BE PRETTY LOW...SO HEAVY RAIN
ACCUMULATIONS ARE LIKELY WITH STORMS. DEEP SHEAR OF 40-50KT IN
WESTERN NEBRASKA AND NORTHEAST COLORADO WOULD ALSO SUPPORT SUSTAINED
UPDRAFTS.

WITH HIGH THETA-E CONTINUING OVER NEBRASKA MONDAY ALONG THE SURFACE
BOUNDARY...STRONG THUNDERSTORMS ARE AGAIN POSSIBLE. ON TUESDAY...DRY
AIR IS EXPECTED TO PUSH THE HIGH THETA-E OVER TO IOWA AND EASTERN
NEBRASKA LEAVING A BREAK IN THE STORMY PATTERN FOR CENTRAL AND
WESTERN NEBRASKA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 622 PM CDT SAT JUN 22 2013

MAIN CONCERN OVER THE NEXT 24 HOURS IS FOCUSED ON THUNDERSTORMS
OVERNIGHT. LOCALLY GUSTY WINDS ARE LIKELY WITH ANY
THUNDERSTORM...ALSO EXPECT A BRIEF REDUCTION IN VISIBILITY FOR
MODERATE TO HEAVY RAIN. HAVE TRIED TO TIME MOST LIKELY IMPACT TIME
INTO THE TAF...HOWEVER WILL NEED TO MONITOR CLOSELY. THUNDERSTORM
ACTIVITY SHOULD DIMINISH OVERNIGHT WITH VFR CONDITIONS BY MORNING.
STILL HAVE SW FLOW ALOFT AND WILL LIKELY HAVE SOME SMOKE OVERHEAD
IN THE MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...SPRINGER
AVIATION...ROBERG
Hazardous weather outlook, Jun 22, 4:05 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
405 PM CDT SAT JUN 22 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-232115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
405 PM CDT SAT JUN 22 2013 /305 PM MDT SAT JUN 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM TONIGHT. THE
PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER
DURING THE EVENING HOURS...AN ISOLATED TORNADO IS
POSSIBLE...ESPECIALLY ACROSS THE EASTERN PANHANDLE AND SOUTHWEST
NEBRASKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE RISK FOR SEVERE THUNDERSTORM DEVELOPMENT LINGERS INTO SUNDAY
AND MONDAY. A SEMI STATIONARY BOUNDARY WILL REMAIN OVER THE
CENTRAL PLAINS IN THE NEAR TERM AND BE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT EACH DAY.

ON TUESDAY A STRONGER UPPER LEVEL DISTURBANCE MOVES EAST. THE
DISTURBANCE WILL HELP PUSH THE FRONTAL BOUNDARY EAST TO BRING
DRIER CONDITIONS THROUGH FRIDAY AS THE UPPER RIDGE REDEVELOPS
OVER THE WESTERN ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MIDNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, Jun 22, 8:59 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM MDT SAT JUN 22 2013

NEZ022-023-035-057-230245-
ARTHUR NE-GARDEN NE-GRANT NE-KEITH NE-
759 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARTHUR...NORTHWESTERN
KEITH...SOUTHWESTERN GRANT AND GARDEN COUNTIES UNTIL 845 PM MDT...

AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
LAKESIDE TO 7 MILES NORTHEAST OF LODGEPOLE...AND MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  OSHKOSH...
  LEWELLEN...
  INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
  BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...
  ASH HOLLOW STATE HISTORICAL PARK...
  CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 123.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 22, 9:01 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM MDT SAT JUN 22 2013

NEZ004-094-230245-
SHERIDAN NE-WESTERN CHERRY NE-
801 PM MDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY AND SOUTHERN
SHERIDAN COUNTIES UNTIL 845 PM MDT...

AT 759 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
ANTIOCH TO ELLSWORTH...AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ELLSWORTH...
  BINGHAM...
  SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...
  DIPPING VAT MEADOW...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 132.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 172 AND 174.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 22, 9:09 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT SAT JUN 22 2013

NEZ005-094-230245-
EASTERN CHERRY NE-WESTERN CHERRY NE-
909 PM CDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 945
PM CDT/845 PM MDT/...

AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS NEAR BROWNLEE...EXTENDING NORTH TO
THE SOUTH DAKOTA BORDER. THESE STORMS ARE MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CROOKSTON...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 216 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 179 AND 193.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 22, 9:13 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT SAT JUN 22 2013

NEZ059-071-230300-
FRONTIER NE-LINCOLN NE-
913 PM CDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND
NORTHWESTERN FRONTIER COUNTIES UNTIL 1000 PM CDT...

AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF RED WILLOW RESERVOIR STATE
RECREATION AREA...OR 13 MILES SOUTHWEST OF CURTIS...MOVING NORTHEAST
AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CURTIS...
  MAYWOOD...
  WELLFLEET...
  MOOREFIELD...
  HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 32 AND 57.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Local storm report, Jun 22, 9:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             MAYWOOD                 40.66N 100.62W
06/22/2013  E0.88 INCH       FRONTIER           NE   LAW ENFORCEMENT

&&

KNUTSVIG
Local storm report, Jun 22, 9:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             MAYWOOD                 40.66N 100.62W
06/22/2013  E1.00 INCH       FRONTIER           NE   LAW ENFORCEMENT

&&

KNUTSVIG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 9:14 PM CDTSevere Thunderstorm WarningLBFChase, Perkins46 min
Jun 22, 9:36 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson39 min
Jun 22, 9:41 PM CDTSevere Thunderstorm WarningLBFArthur, Keith49 min
Jun 22, 10:09 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker36 min
Jun 22, 10:18 PM CDTSevere Thunderstorm WarningLBFChase, Hayes42 min
Jun 22, 10:49 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln41 min
Jun 22, 10:55 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan, McPherson50 min
Jun 22, 10:57 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Logan, McPherson, Thomas48 min
Jun 22, 11:20 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Thomas40 min
Jun 22, 11:25 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes50 min
Jun 22, 11:30 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup45 min
Jun 22, 11:37 PM CDTSevere Thunderstorm WarningLBFCuster38 min
Jun 22, 11:50 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Rock40 min
Jun 22, 11:54 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Jun 23, 12:20 AM CDTSevere Thunderstorm WarningLBFHolt, Rock40 min
Jun 23, 12:24 AM CDTSevere Thunderstorm WarningLBFFrontier51 min
Jun 23, 12:33 AM CDTSevere Thunderstorm WarningLBFWheeler42 min
Jun 23, 12:45 AM CDTSevere Thunderstorm WarningLBFBoyd, Holt45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.